Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Explicit doubling integrals for $ \widetilde{\mathrm{Sp}_2}(\mathbb{Q}_2)$ using ``good test vectors''


Author: Christian A. Zorn
Journal: Represent. Theory 14 (2010), 285-323
MSC (2010): Primary 22E50; Secondary 11F70
Posted: March 15, 2010
MathSciNet review: 2608965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper (see http:/www.math.ohio-state.edu/~czorn/works.html), we computed examples of the doubling integral for constituents of the unramified principal series of $ \mathrm{Sp}_2(F)$ and $ \widetilde{{\rm Sp}_2}(F)$ where $ F$ was a non-dyadic field. These computations relied on certain ``good test vectors'' and ``good theta test sections'' motivated by the non-vanishing of theta lifts. In this paper, we aim to prove a partial analog for $ \widetilde{{\rm Sp}_2}(\mathbb{Q}_2)$. However, due to several complexities, we compute the doubling integral only for certain irreducible principal series representations induced from characters with ramified quadratic twists. We develop some $ 2$-adic analogs for the machinery in the paper mentioned above; however, these tend to be more delicate and have more restrictive hypotheses than the non-dyadic case. Ultimately, this paper and the one mentioned above develop several computations intended to be used for future research into the non-vanishing of theta lifts.


References [Enhancements On Off] (What's this?)

  • 1. W. Casselman. Introduction to the theory of admissible representations of p-adic reductive groups. Preprint. Accessed at http://www.math.ubc.ca/~cass/research.html.
  • 2. Stephen Gelbart, Ilya Piatetski-Shapiro, and Stephen Rallis, Explicit constructions of automorphic 𝐿-functions, Lecture Notes in Mathematics, vol. 1254, Springer-Verlag, Berlin, 1987. MR 892097 (89k:11038)
  • 3. Stephen S. Kudla, Seesaw dual reductive pairs, Automorphic forms of several variables (Katata, 1983) Progr. Math., vol. 46, Birkhäuser Boston, Boston, MA, 1984, pp. 244–268. MR 763017 (86b:22032)
  • 4. S. Kudla. On the Theta Correspondence. Lectures at European School of Group Theory, Beilngries 1996. Accessed at http://www.math.toronto.edu/~skudla/ssk.research.html.
  • 5. Stephen S. Kudla, Michael Rapoport, and Tonghai Yang, Modular forms and special cycles on Shimura curves, Annals of Mathematics Studies, vol. 161, Princeton University Press, Princeton, NJ, 2006. MR 2220359 (2007i:11084)
  • 6. S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), no. 3, 333–399. MR 743016 (85g:22034)
  • 7. R. Ranga Rao, On some explicit formulas in the theory of Weil representation, Pacific J. Math. 157 (1993), no. 2, 335–371. MR 1197062 (94a:22037)
  • 8. J.-P. Serre, A course in arithmetic, Springer-Verlag, New York, 1973. Translated from the French; Graduate Texts in Mathematics, No. 7. MR 0344216 (49 #8956)
  • 9. T. A. Springer, Reductive groups, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–27. MR 546587 (80h:20062)
  • 10. Marko Tadić, Jacquet modules and induced representations, Math. Commun. 3 (1998), no. 1, 1–17 (English, with English and Croatian summaries). MR 1648862 (2000a:22028)
  • 11. Tonghai Yang, An explicit formula for local densities of quadratic forms, J. Number Theory 72 (1998), no. 2, 309–356. MR 1651696 (99j:11034), http://dx.doi.org/10.1006/jnth.1998.2258
  • 12. Tonghai Yang, Local densities of 2-adic quadratic forms, J. Number Theory 108 (2004), no. 2, 287–345. MR 2098640 (2005i:11048), http://dx.doi.org/10.1016/j.jnt.2004.05.002
  • 13. C. Zorn. Computing local $ L$-factors for the unramified principal series of $ {\rm Sp}_2(F)$ and its metaplectic cover. Univ. of Maryland Thesis, 2007.
  • 14. C. Zorn. Reducibility of the principal series for $ \widetilde{{\rm Sp}_2}(F)$ over a $ p$-adic field. Canadian Journal of Mathematics, to appear. Available online at http://www.math.ohio-state.edu/~czorn/works.html.
  • 15. C. Zorn. Explicit computations of the doubling integral for $ {\rm Sp}_2(F)$ and $ \widetilde{{\rm Sp}_2}(F)$. Preprint. Available online at http://www.math.ohio-state.edu/~czorn/works.html.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F70

Retrieve articles in all journals with MSC (2010): 22E50, 11F70


Additional Information

Christian A. Zorn
Affiliation: Department of Mathematics, The Ohio State University, 231 W. 18th Ave., Columbus, Ohio 43210
Email: czorn@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-10-00371-7
PII: S 1088-4165(10)00371-7
Received by editor(s): January 9, 2009
Received by editor(s) in revised form: December 7, 2009
Posted: March 15, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.